Persistant Inflammation After Upper/lower Bleph?

this is additional info from my last question i forgot to mention that my dr gave me 2.5 % hydrocortisone cream to use around my eyes to help with the inflammation and to continue with massage. day 3 of this regimen was when the pic's were taken and my eyes seemed more inflamed. i stopped the cream and massage and am taking a course of prednisone and it has made a world of difference. thank-you all for your time and reply's..i will wait longer before getting the steriod shots as i have improved alot !!

Doctor Answers (4)

Persistent Inflammation After Upper/lower Bleph?

+1

At one month following two recent surgeries, redness and inflammation would be anticipated.  I would not do anything aggressive at this point.                                                                                                                             Kenneth Hughes, MD                                                                                                          Los Angeles, CA


Los Angeles Plastic Surgeon
5.0 out of 5 stars 193 reviews

Inflammation Around the Eyes Post Blepharoplasty

+1

Thank you for your question.  Some blepharoplasty patients can develop keratititis after surgery. This inflammatory condition can be treated with ophthalmic antibiotics and steroids.  Ocular rosacea is another uncommonly diagnosed condition that can lead to postop eye irritation.  Seek secondary consultation from an ophthalmologist to get this condition under control.  All the best.

Robert F. Centeno, MD, FACS
Fairfax Plastic Surgeon
5.0 out of 5 stars 28 reviews

Inflammation of the eyelids after surgery

+1

I would not place hydorcortosone cream near the eyes.  I would only use ophthalmologic products in the area.  You may need to be examined by an ophthalmologist if the condition persists.  

Jeffrey Zwiren, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 9 reviews

You might also like...

Rosacea of the eyes.

+1

It's unclear from your description precisely was going on. There is a condition called rosacea of the eyes is associated with irritation of the conjunctiva and eyelids for months after blepharoplasty.

Vincent N. Zubowicz, MD
Atlanta Plastic Surgeon
4.5 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.